# SDR UALA2011101405579

- Difficulty date: October 14, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 45,060 hours, 18,232 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 188
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 RT COCKPIT WINDOW CRACKED, RTFL.  REPLACED WINDOW PER MM.
